# SDR 96ZZZX3127

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E, A

## Discrepancy

DSM - FLT 558 - IN ICE ABOVE 26,000 FEET, ALL 4 ENGINES ROLLED BACK TO 40-45 PERCENT.  CREW SHUT DOWN NR 1 AND NR 2 DUE TO RISING TGT (APPROXIMATELY 900 DEGREES CELSIUS).  NR 2 WAS RE-STARTED.  NR 2, NR 3, AND NR 4 RECOVERED.  LANDED WITHOUT INCIDENT DSM.  MAINTENANCE TO CHARTER THE A/C IN AM.
